f 56, past 39 years i am taking sleeping pills, now my pdoc has added propranolol 10 mg. i also take olanzipine and fluoxetine combo. i have hypothyroidism and am overweight. my family doesn't talk to me and i have no friends my niece has threatened to finish me. i am very scared. i heard that propranolol causes memory loss. if so how wil i cope with creeping old age. i am unemployed, alone, is there anyone who let me how cope my disability
I don't know about that medication. I looked it up and of course some people said that it could cause memory issues but it wasn't a common occurence. I do know that depression can cause it and I know you are on prozac but that doesn't cure depression it just aids and takes the edge off. You will have memory issues the longer you wait to get back out and enjoy life (however that can be for you). You may not think there is a way but don't give up. You are still alive. If you are just waiting serenity to find you it has about .9 percent chance of happening (just guessing but likely close). Faith and medicine will help but often we have to take steps to assist. Good luck friend and I hope things get better for you soon.
I take propranolol for akathisia. Its primary use is for high blood pressure but it also works for akathisia and anxiety. I haven't found anything that states it causes memory problems. I would suspect the sleeping pills. Memory problems can also be caused by depression. The best thing you can do about it is to tell your psychiatrist was is happening with side effects.
many thanks for responding to my anguish, i can't find the right words and that is my problem, memory loss. my p doc does not help and my family couldn't care less."my niece has threatened to finish me" means that she will kill me or decapacitate me.thanks again
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST